# SDR SWIA972114

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 28,374 hours, 34,479 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART OF FLOOR LEVEL EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BAD FUSE.  OPS CHECK GOOD 33-00-00.
